# SDR SWAA2020050542871

- Difficulty date: April 15, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE ON FLOOR RAIL AT FCB BS480 - BS500 LBL8 WL157. MARKED / REPAIRED FLOOR RAIL AT FCB BS480-BS500 LBL8 IAW SRM 53-00-53-2R-2; SRM 51-40-05. 80641U 18APR20
